Mathematical Notes, a translation of Matematicheskie Zametki, is a publication of the Russian Academy of Sciences (RAS). The largest monthly mathematical journal from RAS, it features English translations of mathematical papers simultaneously published with their Russian versions. The journal contains research papers and survey articles in modern algebra, geometry and number theory, functional analysis, logic, set and measure theory, topology, probability and stochastics, differential and noncommutative geometry, operator and group theory, asymptotic and approximation methods, mathematical finance, linear and nonlinear equations, ergodic and spectral theory, operator algebras, and other related theoretical fields. It also presents rigorous results in mathematical physics.
Erratum to: R. A. Bandaliev, “On an inequality in Lebesgue space with mixed norm and with variable summability exponent”
R. A. Aliev (March 2016)
L. M. Samoilov (March 2016)
- Impact Factor 0.334
- Available 1967 - 2016
- Volumes 99
- Issues 499
- Articles 9,780
Find a Volume or Issue
|Previous Title||Print ISSN||Online ISSN|
|Mathematical notes of the Academy of Sciences of the USSR||0001-4346||1573-8876|
To view the rest of this content please follow the download PDF link above.